# SDR AU010202

- Difficulty date: February 23, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Boeing 747238B
- Engine: Rroyce RB211524D419
- System (JASC): 3250 · Landing Gear Steering System
- Part: Nut
- Condition: Unlocked
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT NOSE GEAR STEERING CABLES DID NOT HAVE SPLIT PINS FITTED THROUGH CASTELLATED NUTS. BOTH NUTS WERE ONLY FINGER TIGHT AND THE LT NUT WAS HELD BY ONLY TWO THREADS.PERSONNEL/MAINTENANCE ERROR.
